How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 11044
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I've taken vermox 2 times a day for 3 days and done a repeat

Customer Question

Hi I've taken vermox 2 times a day for 3 days and done a repeat dose 2 weeks later and I still feel hunger all the time I'm just wondering do I need to get a different medication or of this is the cause of something else
Submitted: 8 days ago.
Category: Medical
Expert:  DR. EHTISHAM replied 8 days ago.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  DR. EHTISHAM replied 8 days ago.

Have you done a test after the second course to confirm eradication of the worm?

Customer: replied 8 days ago.

No I have not, I haven't been to my doctor about this yet

Expert:  DR. EHTISHAM replied 8 days ago.

Thanks for the details

I think you should take a stool test

If there is no evidence of worms then this is not due to the worms and you will not need any further treatment for this

But if there are worms then you will need another anti-helminth as per the report of stool test

My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. I will be glad to help you always.

Regards

Customer: replied 8 days ago.

I understand I'll call my gp, but can constant hunger be caused for something else ?? I haven't noticed small works in my stool and the vormex gave me diarrhea when I was on it

Expert:  DR. EHTISHAM replied 8 days ago.

It can be due to thyroid hyperfunction or even diabetes

So if the stool test is normal then they should do a TSH and Blood glucose test as well

My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. A 5-star rating is requested and will be appreciated.

Regards